# SDR 09092005C

- Difficulty date: September 8, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N124CJ
- Make and model: Beech 1900D
- Aircraft serial: UE24
- Aircraft time: 24,455 hours, 34,012 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT FORWARD FIRE LOOP TEST FAIL.  REMOVED AND REPLACED LEFT FORWARD FIRE LOOP.  OPS CHECK GOOD.
